MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump

Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Model Number DKPI-21073-007
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An initial event notification was received by sequel med tech, llc on 25-jul-2026 and forwarded to millyard advanced medical products, llc on the same day.The user reported that they received pump error alarms from their twiist automated insulin delivery (aid) system.The user's glucose at the time of the alarms was 270 mg/dl.The user gave themselves an injection of lyumjev (insulin lispro) to resolve their glucose and reverted to their backup insulin therapy while awaiting a replacement twiist pump.
 
Additional Manufacturer Narrative
Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.Additionally, the user's blood glucose level at the time of the pump error alarm was reported as 270 mg/dl.Based on the information available for assessment, a causal relationship between the device and the reported hyperglycemic event cannot be determined; however, this medical device report conservatively considers the hyperglycemia to be an adverse event.The current version of the twiist automated insulin delivery (aid) system user guide provides information regarding system alarms and the recommended actions associated with them, as well as potential causes of hyperglycemia and ways to prevent it.Users are also instructed to have a backup insulin therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
twiist Automated Insulin Delivery System
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
doug shufelt
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50417476
Report Number3016798778-2026-00345
Device Sequence Number10659936
Product Code QFG
UDI-Device Identifier00850017421400
UDI-Public(01)00850017421400
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-21073-007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight137 LB
Patient RaceWhite